# SDR CA110714005

- Difficulty date: June 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 2200 · Auto Flight System
- Part: Ahrs
- Part number: 1451307000MOD23
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT TEST, IN HOVER AT APPROXIMATELY 5FT ABOVE GROUND, PILOT ENCOUNTERED FLIGHT CONTROL ANOMALIES.  AIRCRAFT LANDED SAFELY.  INVESTIGATING ROOT CAUSE(S).
